# SDR DXTA2018122001816

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 1,453 hours, 998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL200 EXPERIENCED MOMENTARY SEVERE TURBULENCE FOLLOWED WITH AMBER CAS MESSAGES: CABIN DOOR OPEN AND CHECK DOORS. DECLARED EMERGENCY AND DESCENDED TO 9000 FT. ON THE GROUND RAN THE CHECKLIST AND THE CAS MESSAGES CLEARED.    INTERROGATED CDMS, FOUND CABIN DOOR OPEN ALERT ID 1403 (VENT DOOR PROX SWITCH) AND CHECK DOORS ALERT ID 1433 (MISCOMPARE BETWEEN VENT DOOR AND PAWL SOLENOID) IN FAULT HISTORY REF MM 45-40-00 VISUALLY INSPECTED VENT DOOR TARGET, PROX SWITCH, WIRING, CONNECTOR, SPLICES, CABIN DOOR TO AIRFRAME HARNESS /CONNECTOR WITH NO DISCREPANCIES NOTED. FOUND VENT DOOR RIGGING OUT OF TOLERANCE, ADJUSTED SWITCH TO PROPER CLEARENCE, CLOSED DOOR AND MANIPULATED VENT DOOR WHILE OBSERVING FOR CAS MESSAGES, OPS CHECK GOOD NO DISCREPANCIES NOTED, REF MM 52-70-10
